# SDR 97ZZZX4622

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6054D
- Make and model: Beech F33A
- Aircraft serial: CE856
- System (JASC): 2720 · Rudder Control System
- Part: Pulley
- Condition: Missing
- Location: Rudder Cable
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A GEAR UP LANDING REPAIR, NOTICED A RUDDER CABLE PULLEY MISSING AND HAD NEVER BEEN INSTALLED AT BEECH.  CABLE DEFECTION DUE TO THE MISSING PULLEY WORE THE PAINT OFF STRUCTURE.  A NEW PULLEY INSTALLED, RUDDER RE-RIGGED.
